# SDR ASOA2015070113214

- Difficulty date: June 3, 2015
- Submitted: July 1, 2015
- Operation: Air carrier
- Aircraft: N884AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7513
- Aircraft time: 30,362 hours, 27,766 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND REAR PRESSURE BULKHEAD WEB HAS MULTIPLE INDICATIONS NOTED AT LBL 27.50 BETWEEN WL 73.50-WL 120.43 APPROXIMATELY 24" IN LENGTH 50 PERCENT FSH.  FAILED NDT INSPECTION.  REMOVED DAMAGE IAW STEPS 1-3 OF REO 601R-53-61-5498, REV P1.  C/W REO 601R-53-61-5498 P1.  INSTALLED ALL REPAIR PARTS AT FS 621 BULKHEAD, LBL 27.50 IAW REO 601R-53-61-5498 P1.
